MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SOFTWARE HSCRIBE; ELECTROCARDIOGRAPH, AMBULATORY, WITH ANALYSIS ALGORITHM

BAXTER HEALTHCARE CORPORATION SOFTWARE HSCRIBE; ELECTROCARDIOGRAPH, AMBULATORY, WITH ANALYSIS ALGORITHM
Model Number 901143
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction

Brand Name
SOFTWARE HSCRIBE
Common Device Name
ELECTROCARDIOGRAPH, AMBULATORY, WITH ANALYSIS ALGORITHM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
WELCH ALLYN CARDIO PRODUCTS, MILWAUKEE
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50090433
Report Number1316463-2026-00325
Device Sequence Number9913249
Product Code MLO
UDI-Device Identifier00732094281330
UDI-Public(01)00732094281330
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number901143
Device Catalogue NumberMM-HSCRIBE-DICOM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown